Florida, 2008Hail and Damaging Wind in Florida, April 3, 2008
April 3, 2008 · NWS JAX · 6 events in 4 counties and zones
A warm front lifted north of Florida early in the day which increased surface based instability and low level moisture. A passing upper level short wave trough and sea breeze driven outflows boundaries enhanced convection across the state during the late afternoon and evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front lifted north of Florida early in the day which increased surface based instability and low level moisture. A passing upper level short wave trough and sea breeze driven outflows boundaries enhanced convection across the state during the late afternoon and evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 3, 1:55 PM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 3, 1:55 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT THU APR 3 2008
.SHORT TERM...CLOUDS ON VISIBLE LOOP REVEAL AREA UNDER LOW LEVEL
HIGH PRES RIDGE WHICH HAS WEDGED THE NELY WINDS SOUTH ALONG THE
COAST INTO DUVAL. COMBINATION OF MID LVL SHORTWAVE...SEABREEZES
AND WARM TEMPS WITH DEWPTS IN THE MID 60S IS PRODUCING ATMOS RIPE
FOR SCATTERED SHRA/TS NE FL. SWLY FLOW IS GUIDING SHRA TOWARD JAX
METRO AREA AND BEACHES. THUS THE WEDGE IS SLOWLY RETREATING NWD.
HAVE ADJUSTED POPS UPWARD IN NE FL AND LOW CHANCE IN SE GA
REMAINDER OF AFTN.
TONIGHT THE FRONT IS EXPECTED TO LIFT NWD PLACING THE FORECAST
AREA IN THE WARM SECTOR THRU FRIDAY NIGHT. CONVECTIVE ACTIVITY
WILL PUSH INTO SE GA TONIGHT WITH LINGERING SLGT CHANCE ACRS THE
AREA LATE TONIGHT. EXPECT SEABREEZE ACTION TO BEGIN AROUND NOON
FRI AND HIGHEST POPS WILL BE ALONG THE E COAST. WITH THE FRONT N
OF AREA AND LACK OF SHORTWAVE ENERGY WILL KEEP POPS 20-30% ATTM.
DISTURBANCES ARE APPEARING ON A REGULAR BASIS AND CANNOT RULE OUT
ANOTHER PASSING FRI AFTN DURING MAX HEATING AND IF SO POPS WILL
NEED TO BE RAISED. DEEP SWLY FLOW WILL INTENSIFY AS MEAN LAYER
RIDGE STRENGTHENS OVER S FL RESULTING IN BREEZY OR LOCALLY WINDY
CONDITIONS.
SATURDAY WILL BE A MORE ACTIVE DAY AS UPPER TROUGH AND ATTENDANT
COLD FRONT MOVE INTO THE AREA. THERE IS A POTENTIAL FOR AN
ORGANIZED BAND OF STRONG TO SEVERE TSTMS DURING MAX HEATING OF THE
DAY. HAVE KEPT LIKELY POPS WITH COVERAGE INCREASING IN THE AFTN.
THE FRONT IS EXPECTED TO STALL OVER THE AREA SAT NIGHT AND SUNDAY
AS A SERIES OF WAVES MOVE ALONG THE FRONT. THIS WILL KEEP
UNSETTLED WEATHER OVER THE AREA AND A CHANCE OF RAIN OVER N FL.
WILL GO WITH N-S POP DISTRIBUTION FOR SUN OF 20% SE GA AND 30-40%
NE FL.
.LONG TERM...ALTHOUGH MODELS HAVE BEEN INCONSISTENT GFS AND ECMWF
SHOW SIMILARITIES THRU EARLY NEXT WEEK. THUS WILL GENERALLY STICK
WITH GFS SOLN AND HAVE MADE ONLY MINOR CHANGES TO FCST. SFC WAVES
CONTINUE ALONG THE FRONT MON THEN BY TUES ANOTHER WEDGE WILL
ESTABLISH ALONG THE LEE OF THE APPALACHIANS BRINGING CLOUDY NELY
FLOW TO THE REGION. THIS IS EXPECTED TO BREAK DOWN WITH ELY FLOW
PREVAILING WED-THU. TEMPS WILL GENERALLY BE AOA NORMAL.
&&
.AVIATION...IFR CONDITIONS CONTINUE AT SSI WHERE LOW CIGS CONTINUE
JUST N OF A TROUGH. EXPECT LOW CIGS WILL CONTINUE THROUGH EARLY
EVENING AT SSI...THEN BEGIN TO LIFT SHORTLY AFTER SUNSET AS TROUGH
ACROSS THE AREA BEGINS TO LIFT NWD. ELSEWHERE EXPECT TEMPO TS AS
DIURNALLY DRIVEN CONVECTION POPS ACROSS ALL NE FL.
&&
.MARINE...HAVE ADJUSTED SCA TO ONLY THE OFFSHORE WATERS DUE CONTINUE
COMBINED SEAS NEAR 7 FT AT BUOY 41008 THROUGH 10 PM EDT. EXPECT A
RETURN TO SCA CONDITIONS LATE FRI AS SSW FLOW INCREASES IN ADVANCE
OF A COLD FRONT. THIS BOUNDARY WILL LIKELY STALL ACROSS THE AREA
THIS WEEKEND...THEN IT WILL BE BRIDGE BY A RIDGE TO THE NORTH EARLY
NEXT WEEK WHICH MAY CREATE ANOTHER WEDGE SCENARIO. ONSHORE FLOW NEXT
WEEK WILL RESULT IN AN INCREASE IN ELY SWELLS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 83 65 79 / 30 30 30 70
SSI 64 79 67 77 / 40 30 30 60
JAX 65 84 66 80 / 40 20 30 60
SGJ 66 83 68 79 / 40 30 30 60
GNV 63 85 65 82 / 30 20 30 60
OCF 64 85 65 82 / 30 20 20 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 3 PM FRIDAY TO 5 PM EDT SATURDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
TRABERT/ENYEDI/KERNSHazardous weather outlook, Apr 3, 11:40 AM EST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1240 PM EDT THU APR 3 2008
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-040900-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1240 PM EDT THU APR 3 2008
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
...MODERATE RIP CURRENT RISK AT AREA BEACHES...
...SCATTERED THUNDERSTORMS AGAIN THIS AFTERNOON AND EVENING...
THE RIP CURRENT RISK WILL REMAIN ELEVATED TODAY DUE TO LINGERING
SWELLS.
THE INTERACTION OF A WEAK FRONTAL BOUNDARY...DAYTIME HEATING AND THE
SEA BREEZES WILL ONCE AGAIN BRING SCATTERED THUNDERSTORMS TO THE AREA
THIS AFTERNOON. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...
AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THE
STRONGER STORMS. THUNDERSTORM ACTIVITY WILL TAPER OFF DURING THE
EVENING HOURS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THE RIP CURRENT RISK WILL REMAIN ELEVATED THROUGH FRIDAY DUE TO
LINGERING SWELLS.
THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH TUESDAY. LOCALLY HEAVY
DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED IN THE STRONGER STORMS. THERE IS THE
POTENTIAL FOR ORGANIZED STRONG OR SEVERE THUNDERSTORMS ON SATURDAY
WITH THE APPROACH OF A COLD FRONT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...
SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
FOR YOUR AREA.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
ECZ/MKT
In the hours before
Special weather statement, Apr 3, 1:11 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT THU APR 3 2008
FLZ032-033-031900-
CLAY-ST. JOHNS-
211 PM EDT THU APR 3 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN CLAY AND
WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...
AT 211 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF PICOLATA...OR 10
MILES SOUTH OF FRUIT COVE...MOVING EAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PICOLATA THROUGH 300 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 30 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ENYEDI
Special weather statement, Apr 3, 1:49 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT THU APR 3 2008
FLZ022-023-031930-
BAKER-COLUMBIA-
249 PM EDT THU APR 3 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHWESTERN BAKER
AND EASTERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...
AT 249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF LULU...OR 10 MILES EAST
OF LAKE CITY...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND LULU AND OLUSTEE THROUGH 330 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ENYEDI
Special weather statement, Apr 3, 2:05 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT THU APR 3 2008
FLZ036-031945-
ALACHUA-
305 PM EDT THU APR 3 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL ALACHUA
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 345 PM EDT...
AT 305 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER GAINESVILLE AIRPORT...OR 4 MILES
NORTHEAST OF GAINESVILLE...MOVING NORTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEWNANS LAKE...
GAINESVILLE AIRPORT...GAINESVILLE...ORANGE HEIGHTS...WALDO AND
MELROSE THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ENYEDI
Special weather statement, Apr 3, 2:34 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 PM EDT THU APR 3 2008
FLZ032-037-032015-
CLAY-PUTNAM-
334 PM EDT THU APR 3 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CLAY AND
NORTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 334 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
MIDDLEBURG TO 4 MILES SOUTH OF PUTNAM HALL...MOVING NORTHEAST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PUTNAM
HALL...LAKE GENEVA...KINGSLEY...MIDDLEBURG...FLORAHOME...CARRAWAY...
ASBURY LAKE...PENNEY FARMS...LAKESIDE AND DOCTORS INLET THROUGH 415
PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ENYEDI
Special weather statement, Apr 3, 2:37 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT THU APR 3 2008
FLZ022-023-030-032015-
BAKER-COLUMBIA-UNION-
337 PM EDT THU APR 3 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN UNION...
SOUTHWESTERN BAKER AND CENTRAL COLUMBIA COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 415 PM EDT...
AT 337 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF FIVE POINTS...OR 5
MILES NORTHEAST OF LAKE CITY...MOVING SOUTHEAST AT 10 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FIVE POINTS...
WINFIELD...LAKE CITY...WATERTOWN...SANDERSON...OLUSTEE AND LULU
THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
PETERSON
Special weather statement, Apr 3, 2:51 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EDT THU APR 3 2008
FLZ031-032015-
BRADFORD-
351 PM EDT THU APR 3 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN BRADFORD
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 415 PM EDT...
AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER STARKE...OR 13 MILES SOUTHEAST OF
RAIFORD...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND STARKE...SAMPSON...HAMPTON AND LAWTEY
THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
PETERSON
Event by event
2 heavy rain, 2 hail, 1 thunderstorm wind, 1 lightning. Local standard time, as filed.
Heavy Rain, Clay
- When
- April 3, 3:00 PM EST to 5:00 PM EST
- Where
- Clay County, 2.39 mi SSE of Green Cove Spgs
- Reported by
- Public
- Coordinates
- 29.970, -81.660
The public measured 2.50 inches of rain in 2 hours about 2 miles southeast of downtown Green Cove Springs.
Hail, Union
- When
- April 3, 3:20 PM EST
- Where
- Union County, 0.91 mi NW of Raiford
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 30.080, -82.240
The public reported penny size hail north of Raiford. The time of the report was estimated based on Doppler radar.
Thunderstorm Wind, Clay
- When
- April 3, 3:30 PM EST
- Where
- Clay County, 2.39 mi SSE of Green Cove Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 29.970, -81.660
A few large tree limbs were blown down at a Green Cove Springs golf course.
Lightning, Marion
- When
- April 3, 4:13 PM EST
- Where
- Marion County, 0.69 mi N of Ocala
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 29.190, -82.130
A lightning strike hit a barn and caused a fire. The extent of damage was estimated.
Heavy Rain, Putnam
- When
- April 3, 4:44 PM EST
- Where
- Putnam County, 1.2 mi E of Palatka Kay Arkin Ar
- Reported by
- Trained Spotter
- Coordinates
- 29.650, -81.660
A spotter along U.S. Highway 17 in Palatka reported storm total rainfall amounts of 2.12 inches. Parts of the highway were flooded.
Hail, Putnam
- When
- April 3, 4:51 PM EST
- Where
- Putnam County, East Palatka
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 29.650, -81.600
The Kangaroo Gas Station in East Palatka reported penny size hail.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Arkansas, April 3 to 4, 20083 injured · $86 million · EF2 · 51 events
- Tornado and Flash Flooding in Kentucky, April 3 to 6, 20081 death · $490,000 · EF1 · 25 events
- Flash Flooding and Hail in Tennessee, April 3 to 4, 20081 death · $70,000 · 50 kt wind · 11 events
- Flash Flooding and Flooding in Kentucky, April 3 to 15, 2008$1.8 million · 50 kt wind · 39 events
- Hail and Damaging Winds in Texas, April 3 to 4, 2008$471,000 · 4.25 in hail · 36 events
- Flooding in Arkansas, April 3 to 25, 2008$525,000 · 3 events
- Flash Flood and Hail in Arkansas, April 3 to 4, 2008$178,000 · 1 in hail · 7 events
- Flash Flooding and Flood in Missouri, April 3 to 4, 20081 injured · $90,000 · 1.25 in hail · 12 events
- Hail and Damaging Winds in Oklahoma, April 3, 2008$53,000 · 1.75 in hail · 17 events
- Flash Flood and Hail in Missouri, April 3 to 4, 2008$51,000 · 52 kt wind · 4 events
- Hail in Texas, April 3 to 4, 20081.75 in hail · 23 events
- Flash Flood and Debris Flow in Puerto Rico, April 3, 2008$20,000 · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 79519, 79516, 84541, 79520, 79518, 79517.